Show simple item record

contributor authorK. Rajaiah
contributor authorN. K. Naik
date accessioned2017-05-08T23:14:36Z
date available2017-05-08T23:14:36Z
date copyrightDecember, 1983
date issued1983
identifier issn0021-8936
identifier otherJAMCAV-26226#891_1.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/96564
publisherThe American Society of Mechanical Engineers (ASME)
titleOptimum Quasi-Rectangular Holes in Infinite Orthotropic Plates Under Inplane Loading
typeJournal Paper
journal volume50
journal issue4a
journal titleJournal of Applied Mechanics
identifier doi10.1115/1.3167163
journal fristpage891
journal lastpage892
identifier eissn1528-9036
keywordsPlates (structures)
treeJournal of Applied Mechanics:;1983:;volume( 050 ):;issue: 4a
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record